# SDR GTIA021203

- Difficulty date: October 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - SHARP CREASES FROM FS 520 TO FS 540 BETWEEN LONGERON 19R AND 20R REQUIRES REPAIR.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED NEW SECTION OF SKIN, 5 DOUBLERS, 10 AND 9 FINGER DOUBLER.  INSTALLED 1 FINGER DOUBLER. INSTALLED 10 EACH DOUBLER -5 FROM FS 520-570 BETWEEN LONGERONS 19R-20R-21R.  INSTALLED 01 EACH NEW SECTION OF SKIN.  (M)
